MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLL161407
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown which device caused this adverse event.Additional devices included on this report are as follows: catalog #pll161207/ serial # (b)(4) / udi # (b)(4).Concomitant medical products and therapy dates: percocet 10-325 mg, aspirin 81 mg, valium 10 mg, metoprolol tartrate 25 mg, gabapentin 300 mg.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2019 the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On (b)(6) 2020 the patient underwent reintervention to treat a distal type i endoleak noted on the iliac extender component located in the patient's left common iliac artery.The endoleak was reportedly feeding the abdominal aortic aneurysm.It was reported that the patient's left common iliac artery was short, and the device did not have sufficient seal distally.It was also reported that, due to the patient's collagen vascular disorder, the diameter of the patient's left common iliac artery had continued to enlarge.The iliac extender component on the patient's left side was extended using a contralateral leg component.The limb was extended into the patient's external iliac artery.An 11x79 gore® viabahn® vbx balloon expandable endoprosthesis was placed in the patient's left internal iliac artery using a kissing technique (partial parallel deployment of two stent grafts within a bifurcated vessel) to preserve the patient's left internal iliac artery.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10496104
Report Number3013164176-2020-01036
Device Sequence Number2902685
Product Code MIH
UDI-Device Identifier00733132618767
UDI-Public00733132618767
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2022
Device Model NumberPLL161407
Device Catalogue NumberPLL161407
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient Weight59